# SDR IPXA2025072727420

- Difficulty date: July 8, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N310UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27762
- Aircraft time: 71,345 hours, 24,156 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 143T35215
- Part serial: POSP1233261
- Condition: Gouged
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND CREW REPORTS GOUGE ON DOUBLER OF PREVIOUSLY REPAIRED AREA OF DAMAGE ON THE LOWER FORWARD CARGO DOOR FRAME. FUSELAGE STATION 478, WL 121. INSTALLED LINER ON RIGHT SIDE FWD CARGO COMPARTMENT REF AMM 25-52-01.
